# SDR ZZDA2011744

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR AFT ENTRY DOOR JAMB, STA 208, LONG S15L, CRACKED.  ACCOMPLISHED AFT ENTRY DOOR JAMB DOUBLER REPAIR PER B717 SRM 51-70-10.
